Almost convex functions
Colloquium Mathematicum, Tome 21 (1970) no. 2, pp. 279-284
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_21_2_279_284,
author = {Marek Kuczma},
title = {Almost convex functions},
journal = {Colloquium Mathematicum},
pages = {279--284},
year = {1970},
volume = {21},
number = {2},
doi = {10.4064/cm-21-2-279-284},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-21-2-279-284/}
}
Marek Kuczma. Almost convex functions. Colloquium Mathematicum, Tome 21 (1970) no. 2, pp. 279-284. doi: 10.4064/cm-21-2-279-284
Cité par Sources :